# SDR 2003UALA00955

- Difficulty date: December 13, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 52,918 hours, 6,455 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED T/E SUPPORT BEAM WBL 235.20 FINAL REAM EXCEEDED THE MAX BORE SIZE ALLOWED.  MAJOR REPAIR.  REPLACED DAMAGED SECTION PER UAL EVA IMC-30172 AND MOBILE AEROSPACE ENGINEERING EA 47-5751-13-A1059.
